# SDR SWIA20240503429

- Difficulty date: April 29, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N504SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000885
- Aircraft time: 6,054 hours, 3,549 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR ON THE CENTER LIP POSSIBLE DAMAGE. (FILED CLOSED)INSPECTED FWD CARGO DOOR SEAL RETAINER DAMAGE AND FOUND IT TO BE OUT OF LIMITS PER SRM 52-31-01. SEE EAML 1340104 FOR DAMAGE
